# SDR AU980157

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 101800213
- Condition: Worn
- Location: Rt Outb Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD BRAKE ROTOR CRACKED. RH OUTBOARD WHEEL CRACKED AT BRAKE DRIVE  LUG.
